# SDR UALA2012122107327

- Difficulty date: December 19, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 57,998 hours, 21,720 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part serial: 6WF
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU CLASS 3 FAULT FIRE EMERGENCY STOP RELAY 6WF.  RECHECK AT END OF NEXT DAYS FLYING PER TSM 26-22-00-810-807-A ITEM 4.B.(2)  RECHECK \APU CLASS 3 FAULTS AFTER FIRST FLIGHT ON SUBSEQUENT DAY. RPL'D 6WF REF TSM26-22-00 -810-807A.  ACPD OPS CHECK REF MM26-22-00-710-002-A.
